Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 93, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Some theorems on lacunary Fourier series, with extensions to compact groups
Edwin Hewitt and H. S. Zuckerman.
Trans. Amer. Math. Soc. 93 (1959), 1-19
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0108685
On a homomorphism property of certain Jordan algebras
A. A. Albert and L. J. Paige.
Trans. Amer. Math. Soc. 93 (1959), 20-29
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0108524
Nonoscillation theorems for a class of nonlinear differential equations
Richard A. Moore and Zeev Nehari.
Trans. Amer. Math. Soc. 93 (1959), 30-52
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0111897
A formula for the multiplicity of a weight
Bertram Kostant.
Trans. Amer. Math. Soc. 93 (1959), 53-73
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0109192
A new proof of the completeness of the Łukasiewicz axioms
C. C. Chang.
Trans. Amer. Math. Soc. 93 (1959), 74-80
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0122718
On canonical conformal maps of multiply connected regions
J. L. Walsh and H. J. Landau.
Trans. Amer. Math. Soc. 93 (1959), 81-96
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0160884
Affine semigroups
Haskell Cohen and H. S. Collins.
Trans. Amer. Math. Soc. 93 (1959), 97-113
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0107677
An analysis of the Wang algebra of networks
R. J. Duffin.
Trans. Amer. Math. Soc. 93 (1959), 114-131
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0109161
On the embedding of vector lattices in $F$-rings
Barron Brainerd.
Trans. Amer. Math. Soc. 93 (1959), 132-144
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0110937
Some operators on uniform spaces
Seymour Ginsburg and J. R. Isbell.
Trans. Amer. Math. Soc. 93 (1959), 145-168
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0112119
Intégration d’une forme différentielle le long de certaines courbes non rectifiables
Georges Glaeser.
Trans. Amer. Math. Soc. 93 (1959), 169-183
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0108571